# SDR CA030711003

- Difficulty date: July 8, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Doug C54G-DC
- Aircraft time: 24,987 hours
- Engine: Pwa D5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 127145
- Condition: Broken
- Location: Cylinder
- Component: Cylinder, Pwa
- Component part number: 78103
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE IT WAS NOTICED THAT THERE WAS A SLIGHT SHAKE AND DEVELOPED AN OIL LEAK, A PRECAUTIONARY SHUT DOWN WAS CARRIED OUT AND PROP FEATHERED, UPON INSPECTION IT WAS FOUND THAT THE LOWERS STUDS WERE BROKEN ON THE CYLINDER ASSEMBLY. CURRENTLY AN INVESTIGATION INVOLVING THE OVERHAUL FACILITY IS BEING CARRIED OUT. THE STUDS WERE REPLACED ALONG WITH THE CYLINDER ASSEMBLY.
